MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. US 1818910 P.F.C. T-HANDLE; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS, INC. US 1818910 P.F.C. T-HANDLE; HIP INSTRUMENTS : IMPACTORS
Catalog Number 853965
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was using the t-handle to ream the femoral canal and the t-handle was not turning the reamers anymore and the t-handle adapter was stripped.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
P.F.C. T-HANDLE
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8119559
Report Number1818910-2018-76725
Device Sequence Number16551881
Product Code JDI
UDI-Device Identifier10603295207801
UDI-Public10603295207801
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K952859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number853965
Device Lot NumberAK0601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer01/28/2019
01/03/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date01/01/2019
01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1